# SDR SWAA2023041115178

- Difficulty date: March 12, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN STA 380-400 AND RBL 39<[01] REMOVED AND REPLACED NEW INTERCOSTAL AT MAIN CABIN STA 380-400 RBL 39' AS PER SRM 51-40-02 AND DWG 143A5400;[02] VERIFIED STEP 1;[03] TASK C/W;[04] VERIFIED STEP 1
